American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[2] Jan-Olov Strömberg and Alberto Torchinsky. Weights, sharp maximal functions and hardy spaces. Bull. Amer. Math. Soc. 3 (1980) 1053-1056. MR 585189.
Abstract, references, and article information   
View Article: PDF

[3] Haskell P. Rosenthal. Some recent discoveries in the isomorphic theory of Banach spaces. Bull. Amer. Math. Soc. 84 (1978) 803-831. MR 499730.
Abstract, references, and article information   
View Article: PDF

[4] Nolan R. Wallach. On the Selberg trace formula in the case of compact quotient. Bull. Amer. Math. Soc. 82 (1976) 171-195. MR 0404533.
Abstract, references, and article information   
View Article: PDF

[5] Karel de Leeuw. The failure of spectral analysis in $L^p$ for $0 < p < 1$. Bull. Amer. Math. Soc. 82 (1976) 111-114. MR 0390656.
Abstract, references, and article information   
View Article: PDF

[6] Haskell P. Rosenthal. The Banach spaces $C\left( K \right)$ and $L^p \left( \mu \right)^1$. Bull. Amer. Math. Soc. 81 (1975) 763-781. MR 0380381.
Abstract, references, and article information   
View Article: PDF

[7] John E. Gilbert. $L^p$-convolution operators and tensor products of Banach spaces. Bull. Amer. Math. Soc. 80 (1974) 1127-1132. MR 0394048.
Abstract, references, and article information   
View Article: PDF

[8] Michael J. Fisher. Properties of three algebras related to $L_p$-multipliers. Bull. Amer. Math. Soc. 80 (1974) 262-265. MR 0336234.
Abstract, references, and article information   
View Article: PDF

[9] J. Edward Kerlin. Representations of generalized multipliers of $L^p$-spaces of locally compact groups. Bull. Amer. Math. Soc. 79 (1973) 1223-1228. MR 0372539.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1